About

An ibuprofen based tablet providing relief of pain and other associated symptoms of colds and flu such as:

  • Blocked Nose
  • Fever
  • Headache
  • Sore Throat

How To Take:

Adults and children over 12: Two tablets to be taken as a single dose then take one or two tablets every four hours as necessary thereafter.

No more than six tablets in 24 hours.

Contains:

Each tablet contains Ibuprofen 200mg and Pseudoephedrine hydrochloride 30mg.

Additional:

Always read the product leaflet before use.

Reviews

About us

At Peak Pharmacy Online we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Online Doctor Banner Image
  • Pfizer Logo
  • Pfizer Logo
  • Pfizer Logo
  • Pfizer Logo
  • Pfizer Logo
  • Pfizer Logo
Popular Treatments
We've found a few items you may be interested in